# SDR IPXA2017062818727

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,712 hours, 10,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LEVER IS DIFFICULT TO ARM & DISARM.   LUBRICATED GIRT BAR IAW AMM 12-22-52-00.  OPS CHECKED GOOD IAW AMM 52-10-30-05.
